# SDR SWIA200413611

- Difficulty date: July 25, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 24,816 hours, 21,249 cycles
- Engine: Ge CF34*
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Switch
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: CL
- How discovered: C
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STABILIZER TRIM (BOTH CHANNELS) DISENGAGED DURING CLIMB.  REMOVED AND REPLACED F/O'S TRIM SWITCH.  OPERATIONAL CHECK GOOD IAW MM 27-41-05 AND 27-40-00.
